메뉴 건너뛰기




Volumn 64, Issue 5 II, 2001, Pages

Complexity and regularity of vector-soliton collisions

Author keywords

[No Author keywords available]

Indexed keywords

BOUNDARY CONDITIONS; COMPUTER SIMULATION; FRACTALS; MATHEMATICAL MODELS; NONLINEAR EQUATIONS; ORDINARY DIFFERENTIAL EQUATIONS; PARTIAL DIFFERENTIAL EQUATIONS; RESONANCE; RUNGE KUTTA METHODS; VARIATIONAL TECHNIQUES;

EID: 0035510330     PISSN: 15393755     EISSN: None     Source Type: Journal    
DOI: None     Document Type: Article
Times cited : (46)

References (44)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.